Faculty of Information Technology, BUT

Publication Details

Multiple Integral Computations Using Taylor Series

CHALOUPKA Jan, KUNOVSKÝ Jiří, MARTINKOVIČOVÁ Alžbeta, ŠÁTEK Václav and THONHOFER Elvira. Multiple Integral Computations Using Taylor Series. In: 12th International Conference of Numerical Analysis and Applied Mathematics. Rhodes: American Institute of Physics, 2015, pp. 1-4. ISBN 978-0-7354-1287-3. ISSN 0094-243X. Available from: http://dx.doi.org/10.1063/1.4913137
Czech title
Výpočet vícerozměrných integrálů s využitím metody Taylorovy řady
Type
conference paper
Language
english
Authors
Chaloupka Jan, Ing. (DITS FIT BUT)
Kunovský Jiří, doc. Ing., CSc. (DITS FIT BUT)
Martinkovičová Alžbeta, Mgr. (DITS FIT BUT)
Šátek Václav, Ing., Ph.D. (DITS FIT BUT)
Thonhofer Elvira (TU-Wien)
URL
Keywords
Differential equations, Multiple integrals, Taylor series method, Stiff systems, TKSL, MATLAB
Abstract
The paper is a part of student cooperation in AKTION project (Austria-Czech) and deals with possibilities of numerical solution of initial value problems of ordinary differential equations (ODEs). The Taylor series method with automatic computation of higher Taylor series terms is used for solution of multiple integrals.

A Multiple integral of a continuous function of n variables can be computed by n-ary integration of the function fixing the remaining variables. These simple integrals can be solved as a ODEs, thus introducing a problem of parallel solving of a growing number of equations with respect to n and the required precision.
Published
2015
Pages
1-4
Journal
AIP Conference Proceedings - American Institute of Physics, vol. 2015, no. 1648, ISSN 0094-243X
Proceedings
12th International Conference of Numerical Analysis and Applied Mathematics
Conference
12th International Conference of Numerical Analysis and Applied Mathematics, Rhodes, GR
ISBN
978-0-7354-1287-3
Publisher
American Institute of Physics
Place
Rhodes, GR
DOI
BibTeX
@INPROCEEDINGS{FITPUB10604,
   author = "Jan Chaloupka and Ji\v{r}\'{i} Kunovsk\'{y} and Al\v{z}beta Martinkovi\v{c}ov\'{a} and V\'{a}clav \v{S}\'{a}tek and Elvira Thonhofer",
   title = "Multiple Integral Computations Using Taylor Series",
   pages = "1--4",
   booktitle = "12th International Conference of Numerical Analysis and Applied Mathematics",
   journal = "AIP Conference Proceedings - American Institute of Physics",
   volume = 2015,
   number = 1648,
   year = 2015,
   location = "Rhodes, GR",
   publisher = "American Institute of Physics",
   ISBN = "978-0-7354-1287-3",
   ISSN = "0094-243X",
   doi = "10.1063/1.4913137",
   language = "english",
   url = "https://www.fit.vut.cz/research/publication/10604"
}
Back to top